The functional form of the aggregate import demand equation
Mohsm S. Khan and
Knud Z. Ross
Journal of International Economics, 1977, vol. 7, issue 2, 149-160
Date: 1977
References: Add references at CitEc
Citations: View citations in EconPapers (48)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(77)90028-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:7:y:1977:i:2:p:149-160
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().